# SDR F3LA2016041900034

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 44,705 hours, 22,045 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 991830.  AFTER TAKEOFF THE FLIGHT CREW RECEIVED A WARNING INDICATION THE LG FAILED TO RETRACT.  PERFORMED AN AIR TURN BACK & THE ACFT RETURNED TO THE FIELD.  PERFORMED AN INSPECTION OF THE NLG PROXIMITY SENSORS 24GA & 25GA & FOUND THE PROXIMITY SENSORS OUT OF CLEARANCE LIMITS.  ADJUSTED THE CLEARANCE GAPS OF THE 24GA & 25GA PROXIMITY SENSORS IAW AMM 32-31-73-200-002A & 32-31-73-820-006A.  PERFORMED A GEAR EXTENSION & RETRACTION TEST IAW AMM 32-30-00.  OPERATIONAL CHECKED NORMAL.
